# SDR GR4D20120530013

- Difficulty date: May 30, 2012
- Submitted: May 30, 2012
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 10,099 hours, 4,960 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: 1159SB20623
- Condition: Corroded
- Location: Right Wing
- Part time: 10,099 hours, 4,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT LUG ON SPONSON RIB HAS PITTING IN BORE.
